Alert archive / New York / Coastal Flood Statements in 2012
Coastal Flood Statement 5, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Apr 22, 2012, 8:44 PM EDT for 5 counties in New York; Greater Bridgeport Planning Region, Connecticut. It took effect at Apr 23, 2012, 12:00 AM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 8:44 PM EDT (00:44 UTC)
- In effect from
- Apr 23, 2012, 12:00 AM EDT
- Expired
- Apr 23, 2012, 2:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 427 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622 WHUS41 KOKX 230044 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 844 PM EDT SUN APR 22 2012 ...LARGE WAVES EXPECTED AT NASSAU AND SUFFOLK COUNTY BEACHES FROM LATE TONIGHT THROUGH MONDAY... ...MINOR COASTAL FLOODING POSSIBLE ALONG THE WESTERN SOUND LATE TONIGHT... NYZ179-230900- /O.EXA.KOKX.SU.Y.0001.120423T0600Z-120423T2200Z/ SOUTHERN NASSAU- 844 PM EDT SUN APR 22 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY. * LOCATIONS...ATLANTIC BEACHES OF NASSAU COUNTY. * WAVES AND SURF...WAVES OF 6 TO 9 FT. * TIMING...WAVES WILL INCREASE IN THE SURF ZONE TONIGHT... REACHING THEIR HIGHEST LEVEL BY MONDAY MORNING. * IMPACTS...BEACH EROSION AND LOCALIZED WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ NYZ080-081-230900- /O.CON.KOKX.SU.Y.0001.120423T0600Z-120423T2200Z/ SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 844 PM EDT SUN APR 22 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY... * LOCATIONS...ATLANTIC BEACHES OF SUFFOLK COUNTY. * WAVES AND SURF...WAVES OF 6 TO 9 FT. * TIMING...WAVES WILL INCREASE IN THE SURF ZONE TONIGHT... REACHING THEIR HIGHEST LEVEL BY MONDAY MORNING. * IMPACTS...BEACH EROSION AND LOCALIZED WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CTZ009-NYZ071-073-078-176-177-230600- /O.NEW.KOKX.CF.S.0005.120423T0400Z-120423T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 844 PM EDT SUN APR 22 2012 ...MINOR TIDAL FLOODING POSSIBLE LATE TONIGHT... * LOCATIONS...THE COAST OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...TIDAL DEPARTURES AROUND ONE AND A HALF FEET ABOVE NORMAL WILL BRING TIDAL LEVELS TO NEAR MINOR FLOODING BENCHMARKS. * TIMING...BETWEEN MIDNIGHT AND 2 AM EDT MONDAY. * IMPACTS...AREAS OF MINOR COASTAL FLOODING. $$
1 follow-up statement
706 WHUS41 KOKX 230602 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 202 AM EDT MON APR 23 2012 ...LARGE WAVES EXPECTED AT NASSAU AND SUFFOLK COUNTY BEACHES THROUGH TODAY... CTZ009-NYZ071-073-078-176-177-230715- /O.EXP.KOKX.CF.S.0005.000000T0000Z-120423T0600Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 202 AM EDT MON APR 23 2012 HIGH TIDE HAS PASSED. AS SUCH...NO ADDITIONAL TIDAL FLOODING IS EXPECTED. $$ NYZ080-081-179-231400- /O.CON.KOKX.SU.Y.0001.000000T0000Z-120423T2200Z/ SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN NASSAU- 202 AM EDT MON APR 23 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * LOCATIONS...ATLANTIC BEACHES OF NASSAU COUNTY. * WAVES AND SURF...WAVES OF 6 TO 9 FT. * TIMING...WAVES WILL REACH THEIR HIGHEST LEVEL THIS MORNING. * IMPACTS...BEACH EROSION AND LOCALIZED WASHOVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Apr 22, 8:06 PM EDT, 38 minutes earlier.
Area forecast discussion, Apr 22, 8:06 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
806 PM EDT SUN APR 22 2012
.SYNOPSIS...
A POTENT LOW PRESSURE SYSTEM CONTINUES TO STRENGTHEN AND
APPROACHES FROM THE SOUTH TONIGHT...REACHING NORTHEAST
PENNSYLVANIA BY MONDAY MORNING...THEN TRACKS NORTHWEST INTO
SOUTHEASTERN ONTARIO BY TUESDAY MORNING. THIS LOW WILL THEN MOVE
NORTH AND SLOWLY WEAKEN THROUGH WEDNESDAY. WEAK HIGH PRESSURE
BRIEFLY BUILDS OVER THE REGION WEDNESDAY EVENING. ANOTHER LOW
APPROACHES FROM THE WEST LATE WEDNESDAY NIGHT AND MOVES ACROSS THE
AREA THURSDAY INTO EARLY FRIDAY. HIGH PRESSURE BUILDS INTO THE
AREA LATER FRIDAY THROUGH SATURDAY. THE HIGH WEAKENS SUNDAY AS YET
ANOTHER LOW APPROACHES.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SURFACE LOW PRES JUST EAST OF THE DELMARVA AREA CONTINUES TO
DEEPEN AND QUICKLY TRACK NORTH IN RESPONSE TO THE NORTHERN AND
SOUTHERN STREAMS INTERACTING.
MODERATE TO OCCASIONALLY HEAVY RAIN HAS ALREADY MOVED INTO THE
TRI-STATE. AS QUASI-GEOSTROPHIC AND FRONTOGENETIC FORCING INCREASE...AND
DIFLUENCE DEVELOPS ALOFT TONIGHT...EXPECT THE HEAVY RAIN TO
CONTINUE. THE HEAVY RAIN MAY BEGIN TO TAPER OFF AROUND SOUTHERN
PORTIONS OF THE NYC METRO TOWARDS SUNRISE DEPENDING ON HOW FAST
THE SYSTEMS DRY SLOT MOVES IN. GIVEN THAT A FLOOD WATCH WAS
ALREADY IN EFFECT FOR THE TRI-STATE...THERE IS NO COMPELLING
REASON TO TAKE IT DOWN AT THIS POINT. SEE THE HYDRO SECTION OF THE
AFD FOR DETAILS.
GUSTY WINDS ARE EXPECTED TO DEVELOP TONIGHT...HOWEVER WITH A
STRONG MARINE INVERSION AND BOUNDARY LEVEL WINDS ONLY FORECAST TO
AROUND 35 KT...WOULD EXPECT WINDS TO REMAIN JUST BELOW ADVISORY
LEVELS...WITH SUSTAINED WINDS OF 20-30 MPH AND GUSTS TO 35-40 MPH.
WHILE AN OCCASIONAL GUST TO 45-50 MPH CANNOT BE COMPLETELY RULED
OUT...WITH THE WINDS FORECAST TO BE BORDERLINE ADVISORY LEVEL...HAVE
HELD OFF ON A WIND ADVISORY AT THIS TIME.
GIVEN CLOUD COVER AND RAINFALL...DO NOT EXPECT TEMPERATURES TO
FALL OFF TO FAR THIS EVENING. BASED ON LATEST GUIDANCE...WOULD
EXPECT A WARM FRONT TO LIFT N THROUGH AT LEAST THE EASTERN 2/3 OF
THE TRI-STATE OVERNIGHT...ALLOWING TEMPERATURES THERE TO RISE
LATE. THIS THINKING IS CONSISTENT WITH THE BLEND OF MAV/MET/NAM
2-METER TEMPERATURES FOR LOWS/HOURLY TEMPERATURE GRIDS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THE GFS IS IS FASTER AND FARTHER EAST THAN THE OTHER MODEL
GUIDANCE WITH THIS SYSTEM...AND ALSO HANDLES THE DEVELOPMENT OF
THE LOW TONIGHT A BIT DIFFERENTLY THAN THE OTHER MODELS...SO USED
A NON- GFS BLEND FOR THE SHORT TERM.
EXPECT HEAVY RAIN TO TAPER OFF FROM SW TO NE MONDAY MORNING AS THE
DRY SLOT ASSOCIATED WITH THE SYSTEM BUILDS IN. THE SW 2/3 OF THE
CWA...INCLUDING THE NYC METRO SHOULD DRY OUT COMPLETELY DURING THE
AFTERNOON...WITH THE NW 1/3 HAVING A CHANCE/SLIGHT CHANCE OF
SHOWERS DUE TO PROXIMITY TO THE UPPER LOW. FOR HIGHS MONDAY...USED
A BLEND OF NAM 2-METER TEMPERATURES AND MAV/MET GUIDANCE...WHICH
YIELDS VALUES AROUND 5 DEGREES BELOW NORMAL. IT SHOULD BE
NOTED...THAT IF MORE SUN BREAKS THROUGH IN THE DRY SECTOR THAN
CURRENTLY EXPECTED...THAT HIGHS THERE COULD BE 5-10 DEGREES HIGHER
THAN CURRENTLY FORECAST.
A 700-500 HPA SHORTWAVE TROUGH PINWHEELING AROUND THE CUTOFF LOW
TRACKING INTO SE QUEBEC MONDAY NIGHT...WARRANTS CHANCE POPS FOR THE NW
1/2 AND SLIGHT CHANCE POPS FOR THE SE 1/2 OF THE CWA MONDAY NIGHT.
ALL MODELS SUGGESTS THAT THE LOW LEVELS COOL SUFFICIENTLY TO HAVE
SOME SNOW MIX IN OVER HIGHER ELEVATIONS N/W OF NYC LATE MONDAY
NIGHT. NO ACCUMULATION IS EXPECTED AT THIS TIME. FOR LOWS MONDAY
NIGHT USED A MAV/MET/NAM 2-METER TEMPERATURE BLEND. THIS YIELDS
VALUES NEAR TO SLIGHTLY BELOW NORMAL.
GUSTY WINDS WILL CONTINUE MONDAY AND MONDAY NIGHT...BUT SHOULD REMAIN
BELOW ADVISORY CRITERIA.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
WITH THE LOW MOVING NORTH OF THE AREA TUESDAY MOISTURE WRAPPED
AROUND THE SYSTEM WILL STILL BE AFFECTING THE REGION WITH A CHANCE
OF SHOWERS. WITH COLDER AIR MOVING IN BEHIND THE SYSTEM THERE IS A
SLIGHT CHANCE OF SOME SNOW MIXING IN WITH THE SHOWERS ACROSS WESTERN
ORANGE COUNTY EARLY TUESDAY MORNING. BY LATE TUESDAY EVENING THE
SURFACE LOW WILL BE WELL TO THE NORTH WITH THE UPPER TROUGH
LINGERING ACROSS THE NORTHEAST. THE UPPER TROUGH MOVES OUT WEDNESDAY
EVENING. HOWEVER...ANOTHER SHORTWAVE ROTATING QUICKLY INTO THE AREA
ASSOCIATED WITH THE SURFACE CLIPPER TYPE SYSTEM LATE WEDNESDAY NIGHT
INTO EARLY FRIDAY. THERE IS A LOT OF MODEL UNCERTAINTY WEDNESDAY
NIGHT THROUGH SUNDAY. WITH THE UNCERTAINTY MAINLY USED THE HPC
GUIDANCE. AND ALSO BLENDED IN SOME ECMWF WHICH IS MOST SIMILAR TO
THE EXTENDED GUIDANCE. FOR THURSDAY NIGHT COLDER AIR AGAIN MOVES
INTO THE REGION BUT DOES NOT LOOK LIKE THE AIRMASS MOVES INTO THE
REGION FOR ANY MIXED PRECIPITATION THURSDAY NIGHT. WITH THE MODEL
UNCERTAINTY THIS COULD CHANGE WITH THE UPCOMING MODELS. HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST FRIDAY THROUGH SATURDAY. A
NORTHWEST FLOW PREDOMINATES AND A RATHER COOL AIR MASS WILL BE
ACROSS THE AREA. LATE SUNDAY ANOTHER WEAK LOW APPROACHES FROM THE
WEST.
&&
.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
STRENGTHENING LOW PRESSURE ALONG THE DELMARVA COAST WILL MOVE
NORTH TOWARDS THE REGION THIS EVENING...THEN PASS JUST WEST OF
NEW YORK CITY EARLY MON MORNING...THEN MOVE INTO CENTRAL PA/NY
LATER MON.
DRY SLOT APPEARS TO BE COMING UP A BIT QUICKER THAN PROGGED BY
MODELS. EXPECTING IFR CONDITIONS IN HEAVY RAIN THROUGH ABOUT
04-06Z ACROSS NYC TERMINALS WITH INCREASING E-NE WINDS AND LOW-
LEVEL WIND SHEAR. LASTING LONGER INTO THE NIGHT TO THE EAST WHERE
THE CORE OF A 65-70 KT LOW LEVEL JET WILL PASS MORE DIRECTLY
OVERHEAD. PEAK E/NE WINDS OF 25 TO 30 KT WITH GUSTS TO 40 KT
POSSIBLE DURING THIS TIME FROM NYC TERMINALS AND PTS EAST.
WARM FROPA EXPECTED ACROSS COASTAL TERMINALS BETWEEN 05Z AND 09Z
AS THE LOW PASSES JUST W OF NYC...BRINGING AN END TO HEAVY RAIN
AND STRONGEST WINDS...BUT NOT IFR CONDITIONS.
UNUSUAL COLD FROPA FROM THE SW SHOULD FOLLOW DURING MON
MORNING...FOLLOWED BY GUSTY S WINDS AND GRADUAL IMPROVEMENT
THROUGH MVFR TO VFR AT MOST TERMINALS TOWARD THE END OF THE TAF
PERIOD. KSWF COULD REMAIN MVFR THROUGH THE DAY.
OUTLOOK FOR 00Z TUE THROUGH FRI...
.MON NIGHT-TUE...MVFR CIGS POSSIBLE. GUSTY SW WINDS.
.WED...VFR. GUSTY W-NW WINDS.
.WED NIGHT-THU NIGHT...MVFR OR LOWER CONDITIONS POSSIBLE AS LOW
PRESSURE PASSES JUST TO THE SOUTH.
.FRI...VFR. GUSTY W-NW WINDS.
&&
.MARINE...
AN EASTERLY GALE IS EXPECTED TO DEVELOP ON ALL WATERS
TONIGHT...WITH THE WINDS BECOMING SE LATE...SO HAVE CONTINUED THE
GALE WARNING FOR TONIGHT. OVER THE COASTAL OCEAN WATERS AND EASTERN
SOUND/BAYS...GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH
MOST OF THE DAY...WITH MAYBE A LULL AROUND MIDDAY...SO HAVE
EXPANDED THE GALE THROUGH THE DAY ON MONDAY THERE. OVER THE
REMAINDER OF THE WATERS EXPECT A 6 HOUR OR SO PERIOD OF SCA WINDS
MONDAY MORNING...WITH GALES RETURNING IN THE AFTERNOON. BECAUSE OF
THIS GAP...HAVE HELD OFF ON ANY MARINE HEADLINES BEYOND THE GALE
FOR TONIGHT OVER NY HARBOR/WESTERN SOUND/SOUTH SHORE BAYS.
THE STRONG WINDS TONIGHT WILL BUILD SEAS TO 9-14 FT OVER THE
COASTAL OCEAN WATERS BY MONDAY MORNING AND TO 3 TO 6 FT ON THE
SOUND TONIGHT.
FOR MONDAY NIGHT...EXPECT GUSTS TO AT LEAST SCA LEVELS AND
POSSIBLY TO GALE FORCE.
SMALL CRAFT WIND GUSTS ARE LIKELY ON THE FORECAST WATERS TUESDAY
INTO TUESDAY EVENING AS LOW PRESSURE MOVES TO THE NORTH AND THE
GRADIENT AND LOW LEVEL WINDS SLOWLY DIMINISH. THERE COULD BE A
PERIOD OF MINIMUM GALE FORCE GUSTS TUESDAY MORNING ACROSS THE
OCEAN WATERS EAST OF MORICHES INLET. HOWEVER...SEAS ON THE OCEAN
WILL REMAIN AT SMALL CRAFT LEVELS INTO WEDNESDAY NIGHT. THURSDAY
AND FRIDAY WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
LEVELS AS A WAVE OF LOW PRESSURE PASSES THROUGH THE WATERS LATE
WEDNESDAY NIGHT INTO EARLY FRIDAY.
&&
.HYDROLOGY...
HEAVY RAIN CONTINUES TO MOVE IN FROM THE SOUTH AND CONTINUES
THROUGH THE NIGHT...BEFORE TAPERING OFF TO SHOWERS BY AFTERNOON.
TOTAL RAINFALL AMOUNTS WITH THIS SYSTEM SHOULD RANGE FROM 2.5 TO 3.5
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DEPENDING ON EXACTLY
WHERE ANY BANDING SETS UP. MAIN STEM RIVERS SHOULD NOT HAVE ANY
PROBLEMS. EVEN 4 INCH AMOUNTS KEEP RIVER LEVELS BELOW THEIR
RESPECTIVE FLOOD STAGES.
HOWEVER...FLASHY SMALL STREAMS COULD FLOOD. SIGNIFICANT URBAN AND
POOR DRAINAGE FLOODING IS POSSIBLE. HARD DRY GROUND DUE TO LACK
OF RECENT RAINFALL...AND STORM DRAINS THAT HAVE NOT YET BEEN
CLEARED OF WINTER DEBRIS...MAY ACTUALLY CONTRIBUTE TO RUNOFF.
THIS RAIN WILL HELP ALLEVIATE THE MODERATE TO SEVERE DROUGHT
CONDITIONS.
MONDAY NIGHT...UP TO A TENTH OF AN INCH IN POSSIBLE IN SCATTERED
SHOWERS.
NO SIGNIFICANT PRECIPITATION IS EXPECTED TUESDAY THROUGH WEDNESDAY.
&&
.TIDES/COASTAL FLOODING...
WITH DEEPENING LOW PRESSURE TRACKING TO THE WEST OF THE
REGION...THE LIKELIHOOD OF WIDESPREAD COASTAL FLOODING IS
LOW...BUT BEACH EROSION AND RUN UPS IS HIGH. A PERIOD OF NEAR GALE
FORCE NORTHEAST WINDS THIS EVENING INTO THE OVERNIGHT RESULTS IN
1 TO 1 1/2 FOOT ANOMALIES WITH THE HIGH TIDE CYCLE. THE WESTERN
SOUND AND SOUTH SHORE LONG ISLAND BAYS MAY TOUCH MINOR LEVELS.
WINDS THEN DROP OFF BEFORE MORNING AND VEER SOUTHERLY ON MONDAY IN
THE WAKE OF THE COLD FRONT. THE SOUTHERLY FLOW ON MONDAY WOULD KEEP
TIDES ELEVATED IN THE SOUTH SHORE BAYS...BUT BELOW MINOR LEVELS.
THUS...WITH EXPECTATIONS OF BELOW MINOR BENCHMARKS...WILL NOT ISSUE
ANY SPECIAL COASTAL FLOOD PRODUCTS AT THIS TIME. WILL CONTINUE TO
MONITOR.
THE SOUTHERLY FETCH DOES SIGNIFICANTLY INCREASE WAVES ON THE OCEAN.
WAVES AT THE OCEAN BUOYS BUILD TO 12 TO 14 FT...THUS A HIGH SURF
ADVISORY WILL BE ISSUED FOR THE SOUTH SHORE OF LONG ISLAND SUFFOLK
COUNTY BEACHES WHERE THE HIGHEST BREAKING WAVES OF 8+ FEET ARE
EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ005>012.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ067>075-078>081-
176>179.
HIGH SURF ADVISORY FROM 2 AM TO 6 PM EDT MONDAY FOR NYZ080-081.
NJ...FLOOD WATCH THROUGH MONDAY MORNING FOR NJZ002-004-006-103>108.
MARINE...GALE WARNING UNTIL 6 AM EDT MONDAY FOR ANZ335-338-345.
GALE WARNING UNTIL 6 PM EDT MONDAY FOR ANZ330-340-350-353-355.
&&
SYNOPSIS...MALOIT/MET
NEAR TERM...MALOIT/LN
SHORT TERM...MALOIT
LONG TERM...MET
AVIATION...GOODMAN
MARINE...MALOIT/MET
HYDROLOGY...MALOIT/MET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 22, 4:36 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 436 PM EDT SUN APR 22 2012 NYZ080-081-232045- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 436 PM EDT SUN APR 22 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. WINDS TO JUST BELOW ADVISORY LEVELS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-079-176>179-232045- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 436 PM EDT SUN APR 22 2012 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINDS TO JUST BELOW ADVISORY LEVELS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-338-345-232045- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 436 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE LIKELY MONDAY AFTERNOON...AND MAY POSSIBLY CONTINUE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-350-353-355-232045- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 436 PM EDT SUN APR 22 2012 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THE GALES MAY POSSIBLY CONTINUE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:01 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 6 hr |
| Apr 22, 9:55 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 6 hr |
| Apr 22, 10:02 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 6 hr |
| Apr 23, 4:00 AM EDT | Small Craft Advisory | OKX | 60 hr |
Nearby
Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.